# SDR UHLA2015032300313

- Difficulty date: March 23, 2015
- Submitted: April 29, 2015
- Operation: Air carrier
- Aircraft: N265SK
- Make and model: Emb EMB-145
- Aircraft serial: 145226
- Aircraft time: 34,107 hours, 28,252 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 65-68
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE RT REAR FUSELAGE SILL WAS FOUND TO BE CORRODED BETWEEN FRAME 65 AND FRAME 68. THE SILL WAS REPLACED IAW SRM 51-40-02.
